Journal of Statistical Physics

, Volume 100, Issue 3, pp 791–796

Zero-Dimensional Spectral Measures for Quasi-Periodic Operators with Analytic Potential

  • S. Jitomirskaya
  • M. Landrigan
Article

DOI: 10.1023/A:1018635811535

Cite this article as:
Jitomirskaya, S. & Landrigan, M. Journal of Statistical Physics (2000) 100: 791. doi:10.1023/A:1018635811535
  • 41 Downloads

Abstract

We prove that for quasiperiodic operators with potential V(n)=λf(θ+αn), f analytic, the spectral measures are zero-dimensional for λ large, any irrational α. It extends a result of Jitomirskaya and Last to the case of any analytic f.

Hausdorff dimension Schrödinger operator quasi-periodic spectral measure 

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • S. Jitomirskaya
    • 1
  • M. Landrigan
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaIrvine

Personalised recommendations